Items for Taylor, Mick

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 5.

Article

Taylor, Michael, Simon, Peter L, Green, Darren M, House, Thomas and Kiss, Istvan (2012) From Markovian to pairwise epidemic models and the performance of moment closure approximations. Journal of Mathematical Biology, 64 (6). pp. 1021-1042. ISSN 1432-1416

Taylor, Michael, Taylor, Timothy J and Kiss, Istvan Z (2012) Epidemic threshold and control in a dynamic network. Physical Review E, 85 (1). 016103-1-016103-6. ISSN 1539-3755

Hatzopoulos, Vasilis, Taylor, Michael, Simon, Péter L and Kiss, István Z (2011) Multiple sources and routes of information transmission: Implications for epidemic dynamics. Mathematical Biosciences, 231 (2). pp. 197-209. ISSN 0025-5564

Simon, Péter L, Taylor, Michael and Kiss, István Z (2011) Exact epidemic models on graphs using graph automorphism driven lumping. Journal of Mathematical Biology, 62 (4). pp. 479-508. ISSN 0303-6812

Thesis

Taylor, Michael (2013) Exact and approximate epidemic models on networks: theory and applications. Doctoral thesis (PhD), University of Sussex.

This list was generated on Sun May 28 16:11:29 2017 BST.